# SDR AALA201801099004

- Difficulty date: January 5, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug MD 83
- Aircraft serial: 53613
- Aircraft time: 51,888 hours, 25,625 cycles
- System (JASC): 5240 · Service Doors
- Part: Spring
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT SERVICE DOOR GUST LOCK SPRING BROKEN. REMOVED & REPLACED SPRING IAW MM 52-42-01.
